MathSciNet Relay Station
MathSciNet bibliographic data
MR237349 05.04
Graham, R. L.; Rothschild, B. L. Ramsey's theorem for $n$-dimensional arrays. Bull. Amer. Math. Soc. 75 1969 418–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement